Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On measures of maximal and full dimension for polynomial automorphisms of $\mathbb {C}^2$
HTML articles powered by AMS MathViewer

by Christian Wolf PDF
Trans. Amer. Math. Soc. 355 (2003), 3227-3239 Request permission

Abstract:

For a hyperbolic polynomial automorphism of $\mathbb {C}^2$, we show the existence of a measure of maximal dimension and identify the conditions under which a measure of full dimension exists.
References
Similar Articles
Additional Information
  • Christian Wolf
  • Affiliation: Department of Mathematics, Wichita State University, Wichita, Kansas 67260-0033
  • MR Author ID: 673329
  • Email: cwolf@math.twsu.edu
  • Received by editor(s): July 30, 2001
  • Received by editor(s) in revised form: December 11, 2002
  • Published electronically: March 12, 2003
  • Additional Notes: The author was supported by a research fellowship of the Deutsche Forschungsgemeinschaft (DFG)
  • © Copyright 2003 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 355 (2003), 3227-3239
  • MSC (2000): Primary 37C45, 37D35, 32H50; Secondary 37D20, 37FXX
  • DOI: https://doi.org/10.1090/S0002-9947-03-03287-2
  • MathSciNet review: 1974684